MathSciNet Relay Station
MathSciNet bibliographic data
MR875344 53C20 (53C35)
Burger, M.; Schroeder, V. Amenable groups and stabilizers of measures on the boundary of a Hadamard manifold. Math. Ann. 276 (1987), no. 3, 505–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement